2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2011 [rss]
2011
J. M. M. Senovilla. Erratum: Algebraic classification of the Weyl tensor in higher dimensions based on its 'superenergy' tensor (Classical and Quantum Gravity (2010) 27 (222001)) Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
A. Romero, M. Sánchez. Differential geometry and its applications: some recent advances by the research group Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 157–170. MathScinet [bib]
M. Ortega, Juan D. Pérez, Y. J. Suh. Notes on Florentino's scientific production Chapter in F. Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 129–144. MathScinet [bib]
F. Martín, C. Reyes. An extension of Krust's theorem for minimal surfaces Chapter in Florentino Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 115–117. MathScinet [bib]
M. A. Cañadas-Pinedo, C. Ruiz. Equivalence of Pfaffian flag systems in dimension five Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 43–50. MathScinet [bib]
M. Barros, A. Ferrández. Talking about helices and remembering Floro Chapter in Florentino Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 23–34. MathScinet [bib]
J. L. Flores, J. Herrera, M. Sánchez. On the final definition of the causal boundary and its relation with the conformal boundary Adv. Theor. Math. Phys. 15 (2011) no. 4 , 991–1057. MathScinet [bib]
E. Caponio, M. A. Javaloyes, M. Sánchez. On the interplay between Lorentzian causality and Finsler metrics of Randers type Rev. Mat. Iberoam. 27 (2011) no. 3 , 919–952. MathScinet [bib] [doi]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 15th International Workshop on Differential Geometry and the 4th KNUGRG-OCAMI Differential Geometry Workshop [Volume 15] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2011) , 83–98. MathScinet [bib]
M. Sánchez. Recent progress on the notion of global hyperbolicity Chapter in Advances in Lorentzian geometry Amer. Math. Soc., Providence, RI 49 (2011) , 105–124. MathScinet [bib]
M. Caballero, Rafael M. Rubio. Calabi-Bernstein problems for spacelike slices in certain generalized Robertson-Walker spacetimes Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 11–16. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Two conditions on the structure Jacobi operator for real hypersurfaces in complex projective space Canad. Math. Bull. 54 (2011) no. 3 , 422–429. MathScinet [bib] [doi]
M. Ortega, F. J. Palomo, A. Romero. Certain conformal-like infinitesimal symmetries and the curvature of a compact Riemannian manifold Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 223–229. MathScinet [bib]
J. M. M. Senovilla. Trapped surfaces Internat. J. Modern Phys. D 20 (2011) no. 11 , 2139–2168. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. A note on geodesic connectedness of Gödel type spacetimes Differential Geom. Appl. 29 (2011) no. 6 , 779–786. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Isocausal spacetimes may have different causal boundaries Classical Quantum Gravity 28 (2011) no. 17 , 175016, 9. MathScinet [bib] [doi]
J. A. Aledo, A. Martinez, Francisco Milán. An extension of the affine Bernstein problem Results Math. 60 (2011) no. 1-4 , 157–174. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, A. Masiello. On the energy functional on Finsler manifolds and applications to stationary spacetimes Math. Ann. 351 (2011) no. 2 , 365–392. MathScinet [bib] [doi]
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces in a Robertson-Walker spacetime Math. Proc. Cambridge Philos. Soc. 151 (2011) no. 2 , 271–282. MathScinet [bib] [doi]
M. M. Alexandrino, M. A. Javaloyes. On closed geodesics in the leaf space of singular Riemannian foliations Glasg. Math. J. 53 (2011) no. 3 , 555–568. MathScinet [bib] [doi]
Powered by bibtexbrowser